# SDR ASAA201910231080

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,664 hours, 12,133 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF1 RADIO DISPLAYS FAIL MESSAGE. GROUNDED - YES. PERFORMED HF COMMUNICATION SYST BITE PROCEDURES B737-800 FIM TASK 23-11-00-810-801. FAIL MSG. EXTINGUISHED. NO FAULT NOTED.
